# SDR AALA202401173063

- Difficulty date: January 12, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 64,393 hours, 27,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: STRINGER STRAP IN MAIN CABIN AT BS 827 STR 14R STRAP IS LOOSE. RE-SECURED STRINGER STRAP AT MAIN CABIN FROM BS 827 STR 14R. PER B-737NG SRM 51-30-10-OG.
